do you also have pins and needles in your feet and/legs/toes to go with the foot drop?
Foot drop is a sign of a severe neuropathy and I doubt crossing your legs could cause that. It tends to come from severe vitamin deficiencies - usually the B's - B12 and/or B1.
Many people have not much luck with the nasal sprays - any colds/ allergies or sinus problems and you wont absorb your dose plus weekly isnt much. Do you know your level? Many doctors will tell you that your B12 is normal when you are down at 300 when that will cause nerve damage for us. Normal range is 200-900 for a normal person that didnt have WLS - we need our levels to be up around 1200-1800 and can be higher. Anything below 500 puts you at risk for nerve damage. There is no risk for a level that is high, but severe danger in too low.
Call your doctor ASAP to get your last level, ask for a copy to be faxed to you so you can actually see the level for yourself. If under 1000, then you need a major change. I really recommend daily sublinguals - dose depends on your current labs. Normal starting dose is 1000mcg daily and then dose is adjusted upwards based on labs, many need 2500mcg or more daily to keep there levels up.
B1 or thiamine is really important to avoid a deficiency. Many postops dont even realize that they need to take it. They are told to take a B complex, if they are told that but not all B complex's even have B1 in it. B complex isnt the answer because it just makes your B6 level too high and you dont need all the other stuff. All you really need is 100mg of vitamin B1 from the start. Unfortunatly, once you develop a B1 deficiency, it is harder to treat and you need to treat with high dose B1 for a long time if not forever. I was put on 300mg daily for 2 years and still take 300mg - 5 days per week and my levels are great. Like B12, low levels can cause nerve damage and if low enough = foot drop but high levels aren't dangerous, are actually good = it is a water soluable vitamin, you just pee out the excess.
I have read a few instances of post ops that ended up in the hospital after not taking any vitamins long term and ended up not being able to walk. They had severe nerve damage in there legs = what they thought was going to be permanent. They had to relearn to walk. B1 and B12 deficiency are really serious stuff. Dont fool with them.
If you have foot drop - get to a Neurologist fast. Dont just deal with your surgeon or PCP, you need a Neurologist to check for nerve damage and if so how far it has progressed and also get labs for your B vitamins and also your copper level, copper can also cause neuropathy. ANytime they do copper, they need to do Ceruloplasmin, helps them determine the results properly. I hope you can get this figured out. good luck